# SDR AALA202010239011

- Difficulty date: October 22, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N111ZM
- Make and model: Airbus A321-231
- Aircraft serial: 5983
- Aircraft time: 23,516 hours, 4,823 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FOUND SEAT 6C EMERGENCY LIGHT INOPERATIVE.  SUPPLEMENTAL INFORMATION: RECONNECTED CONNECTOR PLUG UNDER SEAT 6A, PER ESO 33457 AND CMM 25-26-77.  SEAT 6C EGRESS LIGHTS OPERATION CHECK NORMAL.  (CLOSED)
